Brief Answer:Consult Sexologist
and start medicines
Hello Mr. XXXXXXX
Thanks for using healthcare magic.
Treatment of erectile dysfunction(ED) is there.
Causes of erectile dysfunction(ED)are psychological and /or physical.Treatment for both are easily accessible.
Hope you do not have addiction of smoking,tobacco chewing
and alcohol. If anything among these is used, please stop.
As you are suffering from hypertension
,cause of your ED would be more physiological.Any medicine used for treatment of hypertension(high blood pressure
) can cause erectile dysfunction.Effects vary individual to individual. Atenolol which you were taking in past can cause ED but not with telmisartan you taking right now.
For your treatment two types of methods.
One is medicines(which I would prefer initially in your case,if I were your treating doctor) in which sildenafil or tadalafil like medicines(phosphodiesterase type 5 inhibitor (PDE5 inhibitor)) can be used which are taken just before 1-2 hours of sex. These medicines generally causes headache. Tadalafil 20 mg is more suitable to you as you are known case of hypertension.Other drugs are trazodone, yohimbine or testosterone
which is given after examination and according to need by psychiatrist/sexologist.
Another medicine is called methylfolate+pyridoxal phosphate (trade name tetrafol plus ) which is taken two times after meal daily.It may effective in some patients with homocystiene deficiency.I guess in your case it will work as few of my patients with hypertension and diabetes mellitus
had responded well.
Another treatment option is sex counselling
which includes couple counseling, master& XXXXXXX technique and so on.You should visit doctor with your wife and may get good results with frequent sessions and in future your medicines need would decrease.
So you should go to psychiatrist/qualified sexologist for consultation with your all past records of medicines-case papers and decide your treatment after discussion with him.
Hope I have answered your query, I will be happy to answer if still any query.
Regards, Dr. Chintan Solanki